CureZone   Log On   Join
Re: MS-like symptoms at 13 months post-removal
 
jenny1976 Views: 2,650
Published: 13 years ago
 
This is a reply to # 1,303,262

Re: MS-like symptoms at 13 months post-removal


Thank you sweetie! I am sorry you are feeling so badly also. I hope this resolves for you soon. Do you feel weak and kind of like a "heavy" feeling in your body. Also shaky? This stuff is really scary. My Neurologist doesn't believe that this is the Mirena, he says that the Mirena would have been out of my system in 2 days. Ugg.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

9.172 sec, (1)